# SDR AALA202510247493

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 32,167 hours, 13,398 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FOUND A LONG PIN WITH A LANYARD BELOW THE AFT LEFT ENTRY DOOR. REMOVED L2 DOOR SLIDE, SECURED PIN IN POCKET POUCH AND REINSTALLED. PER AMM 25-66-01.
